Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ilcapo235

Quick accutane question....

Recommended Posts

So I hate when people make up random side effects, but I am actually thinking I might be experiencing one myself.

I started Accutane 6 days ago, and today I woke up with my face feeling very tender (especially my nose), and my ears in pain as if it were an ear ache. I am not sure if anyone has had these side effects, but I just wanted to check it out with you all.

No chapped lips or anything, just skin that is painful to touch.

Share this post


Link to post
Share on other sites

I didn't experience anything like that, but you should definitely call your derm and check, I think.

Share this post


Link to post
Share on other sites

I have noticed that my skin is super-sensitive at some points. I describe it as feeling like a stinging needle is going into certain pores. It is only in specific areas and I've just chalked it up to all that oil being pushed really hard out of my skin.

As far as an ear-ache, no, I haven't experienced that. You should probably call your dermatologist to see what he/she thinks. It could just be a simple ear infection but the potential side effects of brain swelling make me concerned.

Let us know what happens.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×